On the existence of generalized optimal controls in systems with delay in the control
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2174-2176
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a24,
author = {V. G. Pimenov},
title = {On the existence of generalized optimal controls in systems with delay in the control},
journal = {Differencialʹnye uravneni\^a},
pages = {2174--2176},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a24/}
}
V. G. Pimenov. On the existence of generalized optimal controls in systems with delay in the control. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2174-2176. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a24/